# SDR 05FDEA03000

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 9,474 hours, 5,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Condition: Damaged
- Location: Fr 42-44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC CLAS ADAPTER AT FR 42 AND FR 44 BETWEEN S/T L4 AND L5 HAVE DAMAGE IN SCALLOP AREAS.  REMOVED AND REPLACED 2 CROSSBEAMS IAW A300-600 SRM 51-72-10.
